# SDR DHL200080374C

- Difficulty date: January 17, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deteriorated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C- CHECK, AFT FUSELAGE SECTION MAIN CARGO FLOOR SUPPORT ANGLE DETERIORATED STA 1718 BETWEEN LBL 12 AND RBL 12.  REMOVED FLOOR SUPPORT ANGLE AND FABRICATED AND INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-1-8 PG 11&12 AND SRM 53-2-0 PG 2A & 2B.  N/R 5487.
